# SDR KPVA2008-05

- Difficulty date: December 20, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N809WP
- Make and model: Dhav DHC8103
- Aircraft serial: 032
- Aircraft time: 46,763 hours, 66,457 cycles
- Engine: Pwa PW121
- Engine time: 4,815 hours, 7,951 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Part number: 2D20
- Condition: Intermittent
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

IN CRUISE, NR1 OIL PRESSURE 50 TO 55 PSI.  MX NR1 OIL PRESSURE TRANSMITTER CONNECTOR P1 WIRE 2D20 REPAIRED IAW WD 79-32-00 SHEET 1 OF 2.  PERFORMED OPS CHECK GOOD. C/W NR1 AND NR2 ENGINE RUN-UP IAW MM 71-00-00 PG. 529-531. NO DEFECTS NOTED.
